# SDR 000242

- Difficulty date: January 20, 2003
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N280
- Make and model: Emb EMB-145
- Aircraft time: 5,009 hours, 3,832 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT.FOUND APU INLET FILLED WITH DEICE FLUID.  CLEANED APU INLET AND COMPARTMENT AND STARTED APU.  WHEN PACK 1 SELECTED, SMELLED DEICE FLUID IN COCKPIT.  RAN BOTH PACKS WITH APU TO CLEAR OUT DEICE FLUID.  APU AND PACKS NOW OPERATE WITHOUT SMOKE OR SMELL OF SMOKE OR DEICE FLUID IN COCKPIT OR CABIN/
